# SDR 9703929928

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW RECYCLED GEAR AND RIGHT GEAR UNSAFE LIGHT STAYED ON WITH SUBSEQUENT GEAR DOOR OPEN LIGHT.  BOTH LIGHTS EXTINGUISHED WHEN RIGHT HYDRAULIC PUMP WAS RETURNED TO HIGH POSITION.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.    MAINTENANCE JACKED AIRCRAFT AND CYCLED GEAR SEVERAL TIMES.  NO DISCREPANCIES COULD BE FOUND.  SECURED CANNON PLUG S1-90791 WITH HEAT SHRINK AND REPLACED LANDING GEAR LEVER RELAY R2-28 AS A PRECAUTION.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
